# SDR SWI2025F01924

- Difficulty date: June 20, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670122721
- Condition: Out Of Limits
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 1-2 900 LH - COMPLY WITH TASK CARD 27-530-809 LH TRACK ROLLER SEALED, TRACK 1-2, TOP FORWARD - SLAT 1.  REMOVED AND REPLACED THE LH SLAT TRACK 2-1 UPPER FORWARD SEALED ROLLER REF AMM 27-81-43-400-801-A01 AND SKYWEST TASKCARD 27-530-809-A01.  OPS TEST OF THE FLAPS AND SLATS SYSTEM GOOD IAW AMM 27-50-00-710-801-A02.
